Edgeworth Expansions for Semiparametric Averaged Derivatives - (Now published in Econometrica, 68 (2000), pp.931-979.)
Yoshihiko Nishiyama and
Peter M Robinson
STICERD - Econometrics Paper Series from Suntory and Toyota International Centres for Economics and Related Disciplines, LSE
Abstract:
A valid Edgeworth expansion is established for the limit distribution of density-weighted semiparametric averaged derivative estimates of single index models. The leading term that corrects the normal limit varies in magnitude, depending on the choice of bandwidth and kernel order. In general this term has order larger than the n -½ that prevails in standard parametric problems, but we find circumstances in which it is O(n -½), thereby extending the achievement of an n -½ Berry-Essen bound in Robinson (1995). A valid empirical Edgeworth expansion is also established. We also provide theoretical and empirical Edgeworth expansions for a studentized statistic, where the correction terms are different from those for the unstudentized case. We report a Monte Carlo study of finite sample performance.
Keywords: Edgeworth expansion; semiparametric estimates; averaged derivatives (search for similar items in EconPapers)
Date: 1999-10
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://sticerd.lse.ac.uk/dps/em/em373.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cep:stiecm:373
Access Statistics for this paper
More papers in STICERD - Econometrics Paper Series from Suntory and Toyota International Centres for Economics and Related Disciplines, LSE
Bibliographic data for series maintained by ().